Stable perfectly matched layers for a class of anisotropic dispersive models. Part I: Necessary and sufficient conditions of stability - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2017

Stable perfectly matched layers for a class of anisotropic dispersive models. Part I: Necessary and sufficient conditions of stability

Abstract

In this work we consider a problem of modelling of 2D anisotropic dispersive wave propagation in unbounded domains with the help of perfectly matched layers (PML). We study the Maxwell equations in passive media with a frequency-dependent diagonal tensor of dielectric permittivity and magnetic permeability. An application of the traditional PMLs to this kind of problems often results in instabilities. We provide a recipe for the construction of new, stable PMLs. For a particular case of non-dissipative materials, we show that a known necessary stability condition of the perfectly matched layers is also sufficient. We illustrate our statements with theoretical and numerical arguments.
Fichier principal
Vignette du fichier
main.pdf (5.85 Mo) Télécharger le fichier
erratum.pdf (46.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Comment : The Extended Version

Dates and versions

hal-01356811 , version 1 (19-12-2016)
hal-01356811 , version 2 (10-05-2021)

Identifiers

Cite

Eliane Bécache, Maryna Kachanovska. Stable perfectly matched layers for a class of anisotropic dispersive models. Part I: Necessary and sufficient conditions of stability. ESAIM: Mathematical Modelling and Numerical Analysis, 2017, 51 (6), pp.2399-2434. ⟨10.1051/m2an/2017019⟩. ⟨hal-01356811v2⟩
417 View
214 Download

Altmetric

Share

Gmail Facebook X LinkedIn More